# SDR SWAA2014110633835

- Difficulty date: September 14, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 33,363 hours, 14,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663 RBL 34.  REPAIRED WEB IAW EA & ER.
